CureZone   Log On   Join
Home > Knowledge Base > Nutrition

Why do I feel nauseous when I take zinc on an empty stomach?

 [Answer This Question]   [Ask New Question]   Click here to receive email notification every time someone answers this question

zinc on an empty stomach   by white tiger   15 year

A zinc supplement of 10 to 15 mg taken twice daily with food can make a significant difference.
High doses of a zinc supplement may cause irritation of the stomach, and is best taken with food in order to avoid nausea.

People who have hemochromatosis, are allergic to zinc, or are infected with HIV should not take supplemental zinc. Ulcers in the stomach or duodenum may be aggravated by supplements as well. Those with glaucoma should use caution if using eye drops containing zinc. Overuse of supplemental zinc during pregnancy can increase the risk of premature birth and stillbirth, particularly if the supplement is taken in the third trimester. This increase in adverse outcomes has been documented with zinc dosages of 100 mg taken three times daily.
Good Answer? Yes     No       Hide this question

Viewed 12355 times
All white tiger's Answers
Terms of Service



 

Back To Top




Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


Natural Cancer Remedies
Cancer-proof your body with little known immune boosters!


Free TEEF Powder Internationally!
Teeth Powder to Remineralize, Strengthen, and Clean ...


Herbal tinctures and supplements
Hulda Clark Cleanses


Your Ad Here


 

Donate to CureZone

Contact Us - About - Sponsors - Stats

Link Exchange - Add URL - How To Exchange Links?

Terms of Service - Privacy Policy - Spam Policy - Disclaimer - Guidelines & Rules

CureZone Newsletter is distributed in partnership with https:www.netatlantic.com


Copyright 2021  curezone.org

0.5159 sec from 3.226.72.118